| Catalog Number |
490037 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the user facility: pharmacist reported leakage of the universal 60 drop nitro pump set with lot # 0061906429.There was not patient injuries.The leakage was discovered an hour into the infusion and 50ml was noted to have leaked.The device was infusing taxol at the time.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.No sample was provided for evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.